PDF EndNote BibTex RIS Cite

Year 2012, Volume 2, Issue 2, 238 - 244, 01.12.2012

Abstract

References

  • Jordan, D. W. and Smith, P., (1999), Nonlinear Ordinary Differential Equations, third ed., Oxford University Press.
  • Biazar, J., (2006), Solution of the epidemic model by Adomian decomposition method, Applied Math- ematics and Computation, 173, 1101-1106.
  • Rafei, M., Ganji, D. D. and Daniali, H., (2007), Solution of the epidemic model by homotopy pertur- bation method, Applied Mathematics and Computation, 187, 1056-1062.
  • Kiymaz, O., (2009), An Algorithm for Solving Initial Value Problems Using Laplace Adomian De- composition Method, Applied Mathematical Sciences, 3(30), 1453-1459.
  • Wazwaz, A. M., (2010), The combined Laplace transform-Adomian decomposition method for han- dling nonlinear Volterra integro-differential equations, Applied Mathematics and Computation, 216, 1304-1309.
  • Khuri, S. A., (2001), A Laplace Decomposition Algorithm Applied To A Class Of Nonlinear Differential Equations, Journal of Applied Mathematics, 1:4, 141-155.
  • Babolian, E., Biazar, J. and Vahidi, A. R., (2004), A new computational method for Laplace trans- forms by decomposition method, Applied Mathematics and Computation, 150, 841-846.
  • Do˘gan, N., (2012), Solution Of The System Of Ordinary Differential Equations By Combined Laplace Transform–Adomian Decomposition Method, Mathematical and Computational Applications, 17(3), 203-211.

SERIES SOLUTION OF EPIDEMIC MODEL

Year 2012, Volume 2, Issue 2, 238 - 244, 01.12.2012

Abstract

The present paper is concerned with the approximate analytic series solution of the epidemic model. In place of the traditional numerical, perturbation or asymtotic methods, Laplace-Adomian decomposition method LADM is employed.To demonstrate the effort of the LADM an epidemic model, which has been worked on recently, has been solved. The results are compared with the results obtained by Adomian decomposition method and homotopy perturbation method. Furthermore the results are compared with Fouth Order Runge Method and residual error. After examining the results, we see that LADM is a powerful method for obtaining aproximate solutions to epidemic model.

References

  • Jordan, D. W. and Smith, P., (1999), Nonlinear Ordinary Differential Equations, third ed., Oxford University Press.
  • Biazar, J., (2006), Solution of the epidemic model by Adomian decomposition method, Applied Math- ematics and Computation, 173, 1101-1106.
  • Rafei, M., Ganji, D. D. and Daniali, H., (2007), Solution of the epidemic model by homotopy pertur- bation method, Applied Mathematics and Computation, 187, 1056-1062.
  • Kiymaz, O., (2009), An Algorithm for Solving Initial Value Problems Using Laplace Adomian De- composition Method, Applied Mathematical Sciences, 3(30), 1453-1459.
  • Wazwaz, A. M., (2010), The combined Laplace transform-Adomian decomposition method for han- dling nonlinear Volterra integro-differential equations, Applied Mathematics and Computation, 216, 1304-1309.
  • Khuri, S. A., (2001), A Laplace Decomposition Algorithm Applied To A Class Of Nonlinear Differential Equations, Journal of Applied Mathematics, 1:4, 141-155.
  • Babolian, E., Biazar, J. and Vahidi, A. R., (2004), A new computational method for Laplace trans- forms by decomposition method, Applied Mathematics and Computation, 150, 841-846.
  • Do˘gan, N., (2012), Solution Of The System Of Ordinary Differential Equations By Combined Laplace Transform–Adomian Decomposition Method, Mathematical and Computational Applications, 17(3), 203-211.

Details

Primary Language English
Journal Section Research Article
Authors

Nurettin DOGAN This is me
Gazi University, Technology Faculty, Computer Engineering Department, 06500, Teknikokullar, Ankara,Turkey


Omer AKİN This is me
Department of Mathematics, Faculty of Arts and Sciences,TOBB Economy and Technology University, S¨o˘g¨ut¨oz¨u, Ankara, Turkey

Publication Date December 1, 2012
Published in Issue Year 2012, Volume 2, Issue 2

Cite

Bibtex @ { twmsjaem761715, journal = {TWMS Journal of Applied and Engineering Mathematics}, issn = {2146-1147}, eissn = {2587-1013}, address = {Işık University ŞİLE KAMPÜSÜ Meşrutiyet Mahallesi, Üniversite Sokak No:2 Şile / İstanbul}, publisher = {Turkic World Mathematical Society}, year = {2012}, volume = {2}, number = {2}, pages = {238 - 244}, title = {SERIES SOLUTION OF EPIDEMIC MODEL}, key = {cite}, author = {Dogan, Nurettin and Akin, Omer} }